No Cover Image

Journal article 437 views

The projection spectral theorem and Jacobi fields / Eugene Lytvynov

Methods of Functional Analysis and Topology, Volume: 21, Issue: 2, Pages: 189 - 198

Swansea University Author: Eugene Lytvynov

Full text not available from this repository: check for access using links below.

Published in: Methods of Functional Analysis and Topology
ISSN: 1029-3531
Published: 2015
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 189
End Page: 198